Alert archive / South Carolina / Wind Advisories in 2022

Wind Advisory 4, NWS Charleston, SC

March 31, 2022Berkeley County, South Carolina

NWS Charleston, SC issued this wind advisory at Mar 31, 2022, 4:01 AM EDT for Berkeley County, South Carolina. It took effect at Mar 31, 2022, 10:00 AM EDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Mar 31, 2022, 4:01 AM EDT (08:01 UTC)
In effect from
Mar 31, 2022, 10:00 AM EDT
Expired
Mar 31, 2022, 8:00 PM EDT
In force
10 hr
Issued by
NWS Charleston, SC

County Berkeley County, SC

The radar

The Charleston,SC radar (KCLX), 118 km from the middle of the area, began a volume at 07:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Newport, NC (KMHX), launched 00:00Z, 8.0 hours before the alert went out and 333 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 00:00Z on 2022-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 00:00Z on 2022-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 187 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
746 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
187 m²/s²
0-3 km storm-relative helicity
276 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

586 
WWUS72 KCHS 310801
NPWCHS

URGENT - WEATHER MESSAGE
National Weather Service Charleston SC
401 AM EDT Thu Mar 31 2022

SCZ048>052-311615-
/O.NEW.KCHS.WI.Y.0004.220331T1400Z-220331T2200Z/
Beaufort-Coastal Colleton-Charleston-Coastal Jasper-
Tidal Berkeley-
Including the cities of Beaufort, Hilton Head Island, 
Edisto Beach, Charleston, North Charleston, Mount Pleasant, Levy,
Chelsea, Jasper, and Daniel Island
401 AM EDT Thu Mar 31 2022

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EDT
THIS EVENING...

* WHAT...South winds 15 to 25 mph with gusts up to 45 mph 
  expected.

* WHERE...Beaufort, Coastal Colleton, Charleston, Coastal Jasper 
  and Tidal Berkeley Counties.

* WHEN...From 10 AM this morning to 6 PM EDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially when crossing area
bridges and if operating a high profile vehicle. Secure outdoor 
objects.

&&

$$

SCZ045-311615-
/O.CON.KCHS.LW.Y.0011.220331T0900Z-220401T0100Z/
Inland Berkeley-
Including the cities of Goose Creek and Moncks Corner
401 AM EDT Thu Mar 31 2022

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS
EVENING FOR LAKE MOULTRIE...

* WHAT...South winds 10 to 20 knots with gusts up to 35 knots 
  and waves 1 to 2 feet expected.

* WHERE...Lake Moultrie.

* WHEN...Until 9 PM EDT this evening.

* IMPACTS...Strong winds and rough waves on Lake Moultrie will 
  create hazardous conditions for small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on Lake Moultrie should use extra caution since strong
winds and rough waves can overturn small craft.

&&

$$
7 follow-up statements
655 
WWUS72 KCHS 311054
NPWCHS

URGENT - WEATHER MESSAGE
National Weather Service Charleston SC
654 AM EDT Thu Mar 31 2022

SCZ048>052-311900-
/O.CON.KCHS.WI.Y.0004.220331T1400Z-220331T2200Z/
Beaufort-Coastal Colleton-Charleston-Coastal Jasper-
Tidal Berkeley-
Including the cities of Beaufort, Hilton Head Island, 
Edisto Beach, Charleston, North Charleston, Mount Pleasant, Levy,
Chelsea, Jasper, and Daniel Island
654 AM EDT Thu Mar 31 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM EDT THIS EVENING...

* WHAT...South winds 15 to 25 mph with gusts up to 45 mph 
  expected.

* WHERE...Coastal Jasper, Charleston, Tidal Berkeley, Beaufort 
  and Coastal Colleton Counties.

* WHEN...From 10 AM this morning to 6 PM EDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

SCZ045-311900-
/O.CON.KCHS.LW.Y.0011.000000T0000Z-220401T0100Z/
Inland Berkeley-
Including the cities of Goose Creek and Moncks Corner
654 AM EDT Thu Mar 31 2022

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS
EVENING FOR LAKE MOULTRIE...

* WHAT...South winds 10 to 20 knots with gusts up to 35 knots 
  and waves 1 to 2 feet.

* WHERE...Lake Moultrie.

* WHEN...Until 9 PM EDT this evening.

* IMPACTS...Strong winds and rough waves on Lake Moultrie will 
  create hazardous conditions for small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on Lake Moultrie should use extra caution since strong
winds and rough waves can overturn small craft.

&&

$$
738 
WWUS72 KCHS 311429
NPWCHS

URGENT - WEATHER MESSAGE
National Weather Service Charleston SC
1029 AM EDT Thu Mar 31 2022

SCZ048>052-312200-
/O.CON.KCHS.WI.Y.0004.000000T0000Z-220331T2200Z/
Beaufort-Coastal Colleton-Charleston-Coastal Jasper-
Tidal Berkeley-
Including the cities of Beaufort, Hilton Head Island, 
Edisto Beach, Charleston, North Charleston, Mount Pleasant, Levy,
Chelsea, Jasper, and Daniel Island
1029 AM EDT Thu Mar 31 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING...

* WHAT...South winds 25 to 35 mph with gusts up to 45 mph.

* WHERE...Coastal Jasper, Charleston, Tidal Berkeley, Beaufort 
  and Coastal Colleton Counties.

* WHEN...Until 6 PM EDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

SCZ045-010100-
/O.CON.KCHS.LW.Y.0011.000000T0000Z-220401T0100Z/
Inland Berkeley-
Including the cities of Goose Creek and Moncks Corner
1029 AM EDT Thu Mar 31 2022

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS
EVENING FOR LAKE MOULTRIE...

* WHAT...South winds 10 to 20 knots with gusts up to 30 knots and
  waves 1 to 2 feet.

* WHERE...Lake Moultrie.

* WHEN...Until 9 PM EDT this evening.

* IMPACTS...Strong winds and rough waves on Lake Moultrie will 
  create hazardous conditions for small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on Lake Moultrie should use extra caution since strong
winds and rough waves can overturn small craft.

&&

$$
642 
WWUS72 KCHS 311558
NPWCHS

URGENT - WEATHER MESSAGE
National Weather Service Charleston SC
1158 AM EDT Thu Mar 31 2022

SCZ045-312200-
/O.CAN.KCHS.LW.Y.0011.000000T0000Z-220401T0100Z/
/O.EXA.KCHS.WI.Y.0004.000000T0000Z-220331T2200Z/
Inland Berkeley-
Including the cities of Goose Creek and Moncks Corner
1158 AM EDT Thu Mar 31 2022

...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...

* WHAT...South winds 25 to 30 mph with gusts up to 40 mph.

* WHERE...Inland Berkeley County.

* WHEN...Until 6 PM EDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.
  Driving across high-profile bridges will be hazardous.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

SCZ048>052-312200-
/O.CON.KCHS.WI.Y.0004.000000T0000Z-220331T2200Z/
Beaufort-Coastal Colleton-Charleston-Coastal Jasper-
Tidal Berkeley-
Including the cities of Beaufort, Hilton Head Island, 
Edisto Beach, Charleston, North Charleston, Mount Pleasant, Levy,
Chelsea, Jasper, and Daniel Island
1158 AM EDT Thu Mar 31 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING...

* WHAT...South winds 25 to 35 mph with gusts up to 45 mph.

* WHERE...Coastal Jasper, Charleston, Tidal Berkeley, Beaufort 
  and Coastal Colleton Counties.

* WHEN...Until 6 PM EDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.
  Driving across high-profile bridges will be hazardous.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
046 
WWUS72 KCHS 311750
NPWCHS

URGENT - WEATHER MESSAGE
National Weather Service Charleston SC
150 PM EDT Thu Mar 31 2022

SCZ045-048>052-312200-
/O.CON.KCHS.WI.Y.0004.000000T0000Z-220331T2200Z/
Inland Berkeley-Beaufort-Coastal Colleton-Charleston-
Coastal Jasper-Tidal Berkeley-
Including the cities of Goose Creek, Moncks Corner, Beaufort, 
Hilton Head Island, Edisto Beach, Charleston, North Charleston, 
Mount Pleasant, Levy, Chelsea, Jasper, and Daniel Island
150 PM EDT Thu Mar 31 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING...

* WHAT...South winds 25 to 30 mph with gusts up to 40 mph.

* WHERE...Inland Berkeley, Coastal Jasper, Charleston, Tidal 
  Berkeley, Beaufort and Coastal Colleton Counties.

* WHEN...Until 6 PM EDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
661 
WWUS72 KCHS 311936
NPWCHS

URGENT - WEATHER MESSAGE
National Weather Service Charleston SC
336 PM EDT Thu Mar 31 2022

SCZ045-048>052-312200-
/O.CON.KCHS.WI.Y.0004.000000T0000Z-220331T2200Z/
Inland Berkeley-Beaufort-Coastal Colleton-Charleston-
Coastal Jasper-Tidal Berkeley-
Including the cities of Goose Creek, Moncks Corner, Beaufort, 
Hilton Head Island, Edisto Beach, Charleston, North Charleston, 
Mount Pleasant, Levy, Chelsea, Jasper, and Daniel Island
336 PM EDT Thu Mar 31 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING...

* WHAT...South winds 20 to 30 mph with gusts up to 40 mph.

* WHERE...Inland Berkeley, Coastal Jasper, Charleston, Tidal 
  Berkeley, Beaufort and Coastal Colleton Counties.

* WHEN...Until 6 PM EDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
315 
WWUS72 KCHS 312142
NPWCHS

URGENT - WEATHER MESSAGE
National Weather Service Charleston SC
542 PM EDT Thu Mar 31 2022

SCZ045-010000-
/O.CAN.KCHS.WI.Y.0004.000000T0000Z-220331T2200Z/
/O.NEW.KCHS.LW.Y.0012.220331T2142Z-220401T0000Z/
Inland Berkeley-
Including the cities of Goose Creek and Moncks Corner
542 PM EDT Thu Mar 31 2022

...LAKE WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR
LAKE MOULTRIE...

* WHAT...South winds 15 knots with gusts up to 25 knots.

* WHERE...Lake Moultrie.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Strong winds and rough waves on Lake Moultrie will
  create hazardous conditions for small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on Lake Moultrie should use extra caution since strong
winds and rough waves can overturn small craft.

&&

$$

SCZ048-049-051-052-312245-
/O.CAN.KCHS.WI.Y.0004.000000T0000Z-220331T2200Z/
Beaufort-Coastal Colleton-Coastal Jasper-Tidal Berkeley-
Including the cities of Beaufort, Hilton Head Island, 
Edisto Beach, Levy, Chelsea, Jasper, and Daniel Island
542 PM EDT Thu Mar 31 2022

...WIND ADVISORY IS CANCELLED...

Winds will continue to diminish.

$$

SCZ050-010000-
/O.EXT.KCHS.WI.Y.0004.000000T0000Z-220401T0000Z/
Charleston-
Including the cities of Charleston, North Charleston, 
and Mount Pleasant
542 PM EDT Thu Mar 31 2022

...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* WHAT...South winds 15 to 25 mph with gusts up to 40 mph.

* WHERE...Charleston County.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
570 
WWUS72 KCHS 312332
NPWCHS

URGENT - WEATHER MESSAGE
National Weather Service Charleston SC
732 PM EDT Thu Mar 31 2022

SCZ050-010045-
/O.EXP.KCHS.WI.Y.0004.000000T0000Z-220401T0000Z/
Charleston-
Including the cities of Charleston, North Charleston, 
and Mount Pleasant
732 PM EDT Thu Mar 31 2022

...WIND ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING...

Winds will continue to diminish this evening.

$$

SCZ045-010045-
/O.EXP.KCHS.LW.Y.0012.000000T0000Z-220401T0000Z/
Inland Berkeley-
Including the cities of Goose Creek and Moncks Corner
732 PM EDT Thu Mar 31 2022

...LAKE WIND ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING FOR
LAKE MOULTRIE...

Winds will continue to diminish this evening on Lake Moultrie.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this wind advisory went out at Mar 31, 1:04 AM EDT, 2 hours 57 minutes earlier.

Area forecast discussion, Mar 31, 1:04 AM EDT, 2 hours 57 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
104 AM EDT Thu Mar 31 2022

.SYNOPSIS...
A cold front will approach from the west Thursday and push
offshore early Friday morning before stalling south of the
region this weekend. Dry high pressure will prevail early next
week, before unsettled weather returns during the middle of
next week.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
Steady S/SE surface winds persist across the region this hour
with some gusts through the teens and into the 20s. Thus,
surface temps have budged little over the last several hours.
Don't expect winds to diminish much through the rest of the
night and temps will not likely budge much either. Have nudged
up forecast lows a few more degrees to the upper 60s to near
70...very mild for the last day of March (normal lows are in the
lower 50s).

Meanwhile, upstream line of strong/severe convection will make
making inroads into the CWA early Thursday morning, although
likely weakening as it does. Still believe precip will not reach
our far western counties until after 6 am, unless the line
undergoes some overnight eastward acceleration.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH SATURDAY/...
Thursday: Mid-lvl ridging will gradually depart the region offshore
as an upper trough and associated sfc cold front approach from the
west. Ahead of the front, CAMs show a well-defined QLCS approaching
from the west and reaching the western, inland zones around mid-
morning. Upper forcing will be plentiful especially as the left exit
region of a 250 mb jet streak aligns over the region. In addition,
deep moisture noted by PWATs between 1.5-1.75 inches should help the
band of showers and/or thunderstorms advance eastward. The main
forecast challenge will be how much the atmosphere is able to
recover during the day as additional showers and few thunderstorms
develop across southeast Georgia into southeast South Carolina
during the afternoon into early evening hours. At this time, ongoing
precip and clouds appear to limit overall instability and the
potential for scattered to widespread strong and/or severe
thunderstorms. SBCAPE looks to top out around 400 J/kg with model
soundings showing the CAPE profile configuration as a rather long-
skinny area. There is some forecast uncertainty with with models
showing the QLCS struggling to hold together in this very limited
unstable environment. Nevertheless, strong wind fields (50-60 kt)
arriving across the region and sfc dewpts remaining in the low-mid
60s throughout the day suggest a non-zero risk of a strong/severe
thunderstorm. Damaging wind gusts would be the primary threat
associated with a severe thunderstorm. Model soundings show an
impressive llvl jet with 925 mb winds between 45-50 kt. Outside
showers and thunderstorms, southerly winds will gust up to 30-35
mph. Expect showers and/or thunderstorms to shift offshore late
evening and overnight as the cold front advances through the area.
High temps should range in the mid to upper 70s (warmest across
Southeast Georgia). Overnight lows should range in the low-mid 50s
inland to upper 50s/lower 60s near the coast.

Friday and Saturday: A cold front will push offshore Friday morning,
then stall south and offshore through the weekend. Behind the front,
partly sunny skies will return across the region as a light westerly
sfc wind develops under a zonal flow behind a broad mid-lvl trough
shifting to the northeast. High pressure should continue to spread
across the region through the weekend and Saturday should be another
dry day across all areas. High temps should generally range in the
mid-upper 70s away from the immediate coast. Overnight lows will be
cooler, dipping into the mid/upper 40s inland to mid/upper 50s
closer to the coast.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
High pressure will likely spread across the region late weekend,
then prevail through the early next week, setting up a period of dry
and slightly warmer temps. In general, highs in the mid-upper 70s on
Sunday should reach the lower 80s across most locations away from
the immediate coast Tuesday under a zonal flow aloft. Overnight lows
should also trend warmer, only dipping into the low to mid 60s
Tuesday night. Guidance suggests the return of unsettled weather
during the middle of next week with a low pressure system traversing
the Deep South toward the Southeast. Scattered showers and
thunderstorms are possible with this system.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
VFR overnight along with gusty conditions. Main impacts will be
from rain and lowering cigs with a pre-frontal convective band
that will move from west-east across Southeast South Carolina
and Southeast Georgia. The main impact window looks to occur
from roughly 18-22z at all three terminals, but this may need to
be adjusted with possible acceleration of the squall line later
tonight. There is a risk for tstms with the line and will be
handed with TEMPO groups 18-22z. Cigs look to bottom out at MVFR
levels with IFR vsbys in the rain. Gusty winds will continue
with gusts peaking near 30 kt by early afternoon just ahead of
the line. There will be a risk for low-level wind shear from
mid-evening through mid-morning with 2000 ft winds nearing 45 kt
at times.

Extended Aviation Outlook: A cold front will likely bring
periodic flight restrictions to the terminals Thursday,
especially within showers/thunderstorms in the afternoon and
evening. Breezy southerly winds are also likely Thursday,
gusting as high as 30-35 mph. VFR conditions should then prevail
through the weekend.

&&

.MARINE...
A Gale Watch has been posted for Charleston Harbor as there is a
chance for frequent gusts to 35 kt gales from roughly mid-
morning through mid-afternoon.

Tonight: Southeast winds will veer south overnight with winds
increasing 20-30 kt except 20 kt with gusts to 30 kt in the
Charleston Harbor. Seas will build to 4-7 ft nearshore waters
and 7-8 ft offshore waters. Small Craft Advisories remain in
effect for all legs.

Thursday through Monday: The pressure gradient will remain enhanced
across coastal waters Thursday, supporting at least Small Craft
Advisories across the waters. Southerly winds will increase to 20-25
kt with gusts around 30 kt, and seas will build to 5-10 ft, largest
across offshore Georgia waters and beyond 15 nm off the Charleston
County Coast. Gale force winds are possible across the offshore
Georgia waters with gusts as high as 35 kt; therefore, a Gale Watch
has been issued for Thursday morning for the waters between 20-60
nm. Breakers could reach up to 3-4 ft along the southeast SC/GA
beaches, but should remain below Surf Advisory Criteria (5 ft+). A
cold front will push across the waters Thursday night into early
Friday, eventually leading to sub-advisory criteria winds/seas
across coastal waters Friday morning/afternoon as high pressure
settles across the region. Expect conditions to then remain well
below small craft advisory levels through Monday as high pressure
prevails across the area.

Rip Currents: Due to gusty onshore winds, a Moderate Risk of Rip
Currents is in place for Thursday.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...Lake Wind Advisory from 5 AM early this morning to 9 PM EDT
     this evening for SCZ045.
MARINE...Small Craft Advisory until 6 AM EDT Friday for AMZ352-354.
     Small Craft Advisory until noon EDT Friday for AMZ350.
     Gale Watch from 9 AM EDT this morning through Friday morning
     for AMZ374.
     Small Craft Advisory until 9 AM EDT this morning for AMZ374.
     Gale Watch from 6 AM EDT this morning through this afternoon
     for AMZ330.
     Small Craft Advisory until 6 AM EDT early this morning for
     AMZ330.

&&

NEAR TERM...TBA
SHORT TERM...
LONG TERM...
AVIATION...
MARINE...
Hazardous weather outlook, Mar 30, 9:09 PM EDT, 6 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
909 PM EDT Wed Mar 30 2022

AMZ350-352-354-010115-
Waters from South Santee River to Edisto Beach SC out 20 NM-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
909 PM EDT Wed Mar 30 2022

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Strong Thunderstorms: A line of storms will move through region and
strong thunderstorms will be possible across the waters. The main
hazard will be wind gusts in excess of 35 knots, although an isolated
waterspout cannot be ruled out. Special Marine Warnings could be
needed.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

SCZ045-010115-
Inland Berkeley-
909 PM EDT Wed Mar 30 2022

...LAKE WIND ADVISORY IN EFFECT FROM 5 AM TO 9 PM EDT THURSDAY FOR
LAKE MOULTRIE...

This Hazardous Weather Outlook is for southeast South Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lake Wind Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lake Wind Advisory.

Severe Thunderstorms: A line of storms will move through region and
strong to severe thunderstorms will be possible on Thursday. The main
threat being damaging winds, although large hail and an isolated
tornado will be possible.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

GAZ117-119-139-141-SCZ048>051-010115-
Coastal Bryan-Coastal Chatham-Coastal Liberty-Coastal McIntosh-
Beaufort-Coastal Colleton-Charleston-Coastal Jasper-
909 PM EDT Wed Mar 30 2022

...MODERATE RISK FOR RIP CURRENTS IN EFFECT FROM 8 AM EDT THURSDAY
THROUGH THURSDAY EVENING...

This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Moderate Risk for Rip Currents.

Severe thunderstorms: A line of storms will move through region and
strong to severe thunderstorms will be possible on Thursday. The
main threat being damaging winds, although large hail and an
isolated tornado will be possible.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

AMZ374-010115-
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
909 PM EDT Wed Mar 30 2022

...GALE WATCH IN EFFECT FROM 9 AM EDT THURSDAY THROUGH FRIDAY
MORNING...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Watch.

Strong Thunderstorms: A line of storms will move through region and
strong thunderstorms will be possible across the waters. The main
hazard will be wind gusts in excess of 35 knots, although an isolated
waterspout cannot be ruled out. Special Marine Warnings could be
needed.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>044-047-052-
010115-
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Inland Chatham-Long-Inland Liberty-Inland McIntosh-
Allendale-Hampton-Inland Colleton-Dorchester-Inland Jasper-
Tidal Berkeley-
909 PM EDT Wed Mar 30 2022

This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Severe Thunderstorms: A line of storms will move through region and
strong to severe thunderstorms will be possible on Thursday. The main
threat being damaging winds, although large hail and an isolated
tornado cannot be ruled out.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

AMZ330-010115-
Charleston Harbor-
909 PM EDT Wed Mar 30 2022

...GALE WATCH IN EFFECT FROM 6 AM EDT THURSDAY THROUGH THURSDAY
AFTERNOON...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Watch.

Strong Thunderstorms: A line of storms will move through region and
strong thunderstorms will be possible across the waters. The main
hazard will be wind gusts in excess of 35 knots, although an isolated
waterspout cannot be ruled out. Special Marine Warnings could be
needed.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 3:58 AM EDTGale WarningCHS12 hr
Mar 31, 4:03 AM EDTRip Current StatementCHS16 hr
Mar 31, 4:03 AM EDTHigh Surf AdvisoryCHS21 hr
Mar 31, 5:42 PM EDTLake Wind AdvisoryCHSBerkeley2 hr

Nearby

Wind Advisories in South Carolina, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.